# SDR CALA2025101410075

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 66,338 hours, 28,925 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: D5461029520000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 PYLON UPPER FWD SPAR DOUBLER HAS CRACKED AT R/H SKIN. GENER ATED BY V919150 ON HAECO LCQ NR 9298226/40226. ESFR INFORMATION UPDATE REPAIR AREA ON #2 PYLON UPPER FWD SPAR DOUBLER AT RT SKIN IAW A3 20 SRM 54-52-12-300-036. ACMP BY V901914
